# SDR SWIA201229431

- Difficulty date: January 26, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 28,201 hours, 38,058 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Broken
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP DISAGREEMENT.  (FLT 5339)  REPLACED BROKEN ROLLER ASSEMBLY FOR RIGHT OUTBOARD FLAPS.
